MAUDE Adverse Event Report: CORDIS CORPORATION AVANTI; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

CORDIS CORPORATION AVANTI; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number 504608T
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
Sheath broke apart when placed on wire.8f avanti 23cm cordis was being placed over the wire when the md noticed a piece of the one way valve had come apart.

Brand Name
AVANTI
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
CORDIS CORPORATION
14201 n.w. 60th ave
miami lakes FL 33014
MDR Report Key24952965
Report Number24952965
Device Sequence Number14762809
Product Code DRE
UDI-Device Identifier10705032010139
UDI-Public(01)10705032010139
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/07/2026
Report Date (Section F) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number504608T
Device Catalogue Number504608T
Device Lot Number18552205
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/22/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/22/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA04/07/2026